EconPapers    
Economics at your fingertips  
 

Canonical transformations of skew-normal variates

Nicola Loperfido ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2010, vol. 19, issue 1, 146-165

Keywords: Independent component analysis; Normalizing transformations; Principal components analysis; Skewness; Kurtosis; 62F03; 62E17; 62P25 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s11749-009-0146-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:19:y:2010:i:1:p:146-165

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/s11749-009-0146-x

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-04-20
Handle: RePEc:spr:testjl:v:19:y:2010:i:1:p:146-165